Integral Equations and Operator Theory

, Volume 72, Issue 1, pp 1–2 | Cite as

Decay Law Regularity

  • Pavel Exner
Open Problems


We conjecture that the non-decay probability in a model of decay through a δ barrier may be nowhere differentiable as a function of time if the initial state does not belong to the Hamiltonian domain.

Mathematics Subject Classification (2010)

81Q05 81Q80 


Non-decay probability δ barrier 


  1. 1.
    Exner P., Fraas M.: The decay law can have an irregular character. J. Phys. A: Math. Theor. 19, 1333–1340 (2007)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Basel AG 2011

Authors and Affiliations

  1. 1.Department of Theoretical PhysicsNuclear Physics Institute, Academy of SciencesŘežCzech Republic

Personalised recommendations